MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD* POLYISOPRENE MICRO POWDER-FREE STERILE SURGICAL GLOVES - 8.0; SURGICAL GLOVES POLYISOPRENE

O&M HALYARD, INC. HALYARD* POLYISOPRENE MICRO POWDER-FREE STERILE SURGICAL GLOVES - 8.0; SURGICAL GLOVES POLYISOPRENE
Model Number 48320
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was not available for return.The complaint component surgical polyisoprene gloves, part number 48320 is manufactured by ansell (fda registration 8041180).A supplier corrective action (scar) was submitted to the manufacturer on (b)(6) 2023.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to (b)(4), in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
An incident occurred using the gloves during use with a patient.There was no medical intervention/injury that occurred on the part of the user or the patient.This incident caused a breach in sterility.Provided the hole was discovered during procedure, the site has evaluated that this incident could cause a serious injury or illness should it recur during a surgical procedure and is therefore being reported as a malfunction.
 
Additional Manufacturer Narrative
The product involved in the event was not available for return.The complaint product was manufactured by ansell (fda registration: 8041180).O&m halyard, inc.Submitted initial mdr in error.O&m halyard, inc.Is the initial importer of device; however, there was no serious injury or illness (adverse event) associated with this complaint therefore pursuant to 21 cfr 803 a report to fda is not required by the initial importer.The manufacturer did respond to supplier corrective action request with investigation findings.No samples were provided by the customer.The retained samples were reviewed.No abnormalities were found.The device history record was reviewed, no issues were found.The product inspections were conforming with no noted issues.There was no stock of the finished good available at time of investigation.The manufacturer was unable to define a root cause.They did perform a validation in (b)(6) 2023 to improve the homogeneity of the coagulant application.The manufacturing site will continue to monitor the defects per million for period (b)(6) 2023 to ensure no complaint trends are noted subsequent to this process improvement.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).

Common Device Name
SURGICAL GLOVES POLYISOPRENE
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
ANSELL LANKA (PVT.), LTD.
biyagama export processing zon
biyagama gampaha,, sri lanka
CE  
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17419218
Report Number3014421917-2023-00006
Device Sequence Number8975402
Product Code KGO
UDI-Device Identifier30680651483202
UDI-Public30680651483202
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K071746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48320
Device Catalogue Number104832000
Device Lot Number2207045005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date07/28/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown